Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 99, Number 1

All articles in this issue are freely accessible.

Densities for ranks of certain parts of $p$-class groups
Frank Gerth.
Proc. Amer. Math. Soc. 99 (1987), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866419
A note on the unit group of $ZS_{3}$
P. J. Allen and C. Hobby.
Proc. Amer. Math. Soc. 99 (1987), 9-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866420
Minimal degrees of faithful characters of finite groups with a T.I. Sylow $p$-subgroup
T. R. Berger, P. Landrock and G. O. Michler.
Proc. Amer. Math. Soc. 99 (1987), 15-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866421
A short proof of Cauchy’s polygonal number theorem
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 99 (1987), 22-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866422
On a theorem of Huneke concerning multiplicities
Liam O’Carroll.
Proc. Amer. Math. Soc. 99 (1987), 25-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866423
An upper bound for the permanent of a $3$-dimensional $(0,1)$-matrix
Stephen J. Dow and Peter M. Gibson.
Proc. Amer. Math. Soc. 99 (1987), 29-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866424
The Jantzen filtration of a certain class of Verma modules
Jong Min Ku.
Proc. Amer. Math. Soc. 99 (1987), 35-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866425
The norm exponent in Galois extensions of number fields
Hans Opolka.
Proc. Amer. Math. Soc. 99 (1987), 41-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866426
On analytic slit mappings in the class $Σ$
Yusuf Abu-Muhanna and Y. J. Leung.
Proc. Amer. Math. Soc. 99 (1987), 44-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866427
Automatic continuity and openness of convex relations
J. M. Borwein.
Proc. Amer. Math. Soc. 99 (1987), 49-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866428
Convolution estimates for some measures on curves
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 99 (1987), 56-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866429
A unified approach to uniqueness of Walsh series and Haar series
William R. Wade.
Proc. Amer. Math. Soc. 99 (1987), 61-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866430
Best $L_{1}$-approximation with varying weights
András Kroó.
Proc. Amer. Math. Soc. 99 (1987), 66-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866431
A remark on singular Calderón-Zygmund theory
Michael Christ and Elias M. Stein.
Proc. Amer. Math. Soc. 99 (1987), 71-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866432
The fixed points of an analytic self-mapping
S. D. Fisher and John Franks.
Proc. Amer. Math. Soc. 99 (1987), 76-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866433
Guiding functions and periodic solutions to functional-differential equations
Alessandro Fonda.
Proc. Amer. Math. Soc. 99 (1987), 79-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866434
On the essential numerical range of a generalized derivation
Bojan Magajna.
Proc. Amer. Math. Soc. 99 (1987), 86-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866435
Perturbations near zero of the leading coefficient of solutions to a nonlinear differential equation
Vadim Komkov.
Proc. Amer. Math. Soc. 99 (1987), 93-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866436
Powers of generators of holomorphic semigroups
Ralph deLaubenfels.
Proc. Amer. Math. Soc. 99 (1987), 105-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866437
On periodic solutions of nonlinear differential equations with singularities
A. C. Lazer and S. Solimini.
Proc. Amer. Math. Soc. 99 (1987), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866438
A mean ergodic theorem in Banach spaces
Takeshi Yoshimoto.
Proc. Amer. Math. Soc. 99 (1987), 115-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866439
The analytic Radon-Nikodým property in Lebesgue Bochner function spaces
Patrick N. Dowling.
Proc. Amer. Math. Soc. 99 (1987), 119-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866440
On differentiability of metric projections in $R^{n}$. I. Boundary case
Alexander Shapiro.
Proc. Amer. Math. Soc. 99 (1987), 123-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866441
On unilateral and bilateral $n$th Peano derivatives
M. Laczkovich, D. Preiss and C. Weil.
Proc. Amer. Math. Soc. 99 (1987), 129-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866442
Asymptotic behavior of the solutions of the second order difference equation
Andrzej Drozdowicz and Jerzy Popenda.
Proc. Amer. Math. Soc. 99 (1987), 135-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866443
Limiting structures for sequences of linear fractional transformations
Lisa Jacobsen and W. J. Thron.
Proc. Amer. Math. Soc. 99 (1987), 141-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866444
Pseudo-Riemannian metric singularities and the extendability of parallel transport
Marek Kossowski.
Proc. Amer. Math. Soc. 99 (1987), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866445
Exponentiation of reals: effects of base choice
R. Gurevič.
Proc. Amer. Math. Soc. 99 (1987), 155-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866446
Orbits of creative subspaces
R. G. Downey.
Proc. Amer. Math. Soc. 99 (1987), 163-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866455
Elementarily equivalent fields with inequivalent perfect closures
Carlos R. Videla.
Proc. Amer. Math. Soc. 99 (1987), 171-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866447
On the cardinality of a compact $T_{1}$ space
Angelo Bella.
Proc. Amer. Math. Soc. 99 (1987), 176-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866448
A note on the existence of $G$-maps between spheres
Stefan Waner.
Proc. Amer. Math. Soc. 99 (1987), 179-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866449
Harmonic maps and a pinching theorem for positively curved hypersurfaces
H. S. Hu, Y. L. Pan and Y. B. Shen.
Proc. Amer. Math. Soc. 99 (1987), 182-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866450
Invariants for families of Brieskorn varieties
Terry Lawson.
Proc. Amer. Math. Soc. 99 (1987), 187-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866451
The Stone-Čech compactification, the Stone-Čech remainder, and the regular Wallman property
Takashi Kimura.
Proc. Amer. Math. Soc. 99 (1987), 193-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866452
An estimate for the variance of a bounded measurable random variable
M. M. Chawla and S. Gopalsamy.
Proc. Amer. Math. Soc. 99 (1987), 199-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866453
Finite generation of certain subrings
John Fogarty.
Proc. Amer. Math. Soc. 99 (1987), 201-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866454